# SDR UALA2012073004092

- Difficulty date: July 28, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 77,922 hours, 22,467 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Inoperative
- Location: Rt Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HYD PUMP PRESSURE SWITCH NOT FUNCTIONING.  REPLACED RT PRESSURE SWITCH, OPS CHECKED GOOD.
